# SDR FDEA201707282063

- Difficulty date: July 28, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 98,142 hours, 18,925 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION OF THE RT WING CORNER NR 2 OF SLAT ANTI -ICE TELESCOPING DUCT CUTOUT, UPPER OTBD CORNER, A CRACK WAS FOUND APPROX. 1/2 INCH IN LENGTH, AT XOS 470.  REPAIRED IAW SRM 57-40-01-2R, FIGURE 202,  REPAIR 10.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
